MAUDE Adverse Event Report: ARTHREX, INC. IOBP KNEE OPEN TIP PROCEDURE KIT; SYRINGE, PISTON

ARTHREX, INC. IOBP KNEE OPEN TIP PROCEDURE KIT; SYRINGE, PISTON
Model Number IOBP KNEE OPEN TIP PROCEDURE KIT
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2021, it was reported by a sales representative via sems that an abs-2001-ot iobp core decompression delivery kit had the cutting mechanism break off inside the patient.This occurred during use in a iobp procedure performed on (b)(6) 2021.The fragment was removed from the patient, and the case was completed using a second kit.

Brand Name
IOBP KNEE OPEN TIP PROCEDURE KIT
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12540212
Report Number1220246-2021-03705
Device Sequence Number14296124
Product Code FMF
UDI-Device Identifier00888867338531
UDI-Public00888867338531
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K121124
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model NumberIOBP KNEE OPEN TIP PROCEDURE KIT
Device Catalogue NumberABS-2001-OT
Device Lot Number13010384
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2021
Initial Report FDA Received Date09/28/2021
Patient Sequence Number1